# SDR SWAA074050

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 5,775 hours, 3,214 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN HAD A BURNING PLASTIC ODOR, WHEN GASPER FAN TURNED, ODOR DISSIPATED.  REMOVED AND REPLACED GASPER FAN PER MM.
